# SDR DALA2022060904048

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,998 hours, 29,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CORROSION FLOORBEAM Y512 FR68 TO FR70 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOORBEAM Y512 FR68 TO FR70 IN PASSENGER CABIN AS PER A319 SRM 51-42-11.(2269423)
